Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

Markov renewal limit theorems


Author: S. V. Degtyar’
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 33-40
MSC (2000): Primary 60K15, 60J25
DOI: https://doi.org/10.1090/S0094-9000-08-00729-1
Published electronically: July 10, 2008
MathSciNet review: 2368737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the fundamental results of the classical renewal theory to the so-called Markov renewal equation. We prove the Markov renewal theorems for the scheme of series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 60J25

Retrieve articles in all journals with MSC (2000): 60K15, 60J25


Additional Information

S. V. Degtyar’
Affiliation: Department of Higher Mathematics, Vadym Hetman Kyiv National Economic University, Peremogy Avenue, 54/1, Kyiv 03057, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-08-00729-1
Keywords: Markov renewal equation
Received by editor(s): September 6, 2005
Published electronically: July 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society